Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2005, Volume 196, Issue 11, Pages 1627–1658
DOI: https://doi.org/10.1070/SM2005v196n11ABEH003724
(Mi sm1393)
 

This article is cited in 5 scientific papers (total in 5 papers)

D-differential E-algebras and multiplicative spectral sequences

S. V. Lapin

Mordovian State University
References:
Abstract: The concept of D-differential E-algebra is introduced, which is a homotopy-invariant deformation analogue of the concept of E-algebra. The main homotopy properties of D-differential E-algebras are studied and relations between D-differential E-algebras and multiplicative spectral sequences over fields are established.
Received: 29.06.2004
Bibliographic databases:
UDC: 513.83
MSC: 55U35, 55P43, 55P99
Language: English
Original paper language: Russian
Citation: S. V. Lapin, “D-differential E-algebras and multiplicative spectral sequences”, Sb. Math., 196:11 (2005), 1627–1658
Citation in format AMSBIB
\Bibitem{Lap05}
\by S.~V.~Lapin
\paper $D_\infty$-differential $E_\infty$-algebras and multiplicative spectral sequences
\jour Sb. Math.
\yr 2005
\vol 196
\issue 11
\pages 1627--1658
\mathnet{http://mi.mathnet.ru/eng/sm1393}
\crossref{https://doi.org/10.1070/SM2005v196n11ABEH003724}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2216011}
\zmath{https://zbmath.org/?q=an:1145.55020}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000235973300004}
\elib{https://elibrary.ru/item.asp?id=9154703}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645154991}
Linking options:
  • https://www.mathnet.ru/eng/sm1393
  • https://doi.org/10.1070/SM2005v196n11ABEH003724
  • https://www.mathnet.ru/eng/sm/v196/i11/p75
  • This publication is cited in the following 5 articles:
    1. Lapin V S., “Homotopy Invariance of the Cyclic Homology of a(Infinity)-Algebras Under Homotopy Equivalences of a(Infinity)-Algebras”, Georgian Math. J., 28:6 (2021), 895–916  crossref  mathscinet  isi  scopus
    2. Lapin V S., “Dihedral Infinity-Simplicial Modules and Dihedral Homology of Involutive Homotopy Unital a(Infinity)-Algebras”, Georgian Math. J., 26:2 (2019), 257–286  crossref  mathscinet  zmath  isi
    3. Lapin S.V., “Homotopy Properties of Differential Modules With Simplicial F-Infinity-Faces and D-Infinity-Differential Modules”, Georgian Math. J., 22:4 (2015), 543–562  crossref  mathscinet  zmath  isi
    4. S. V. Lapin, “Multiplicative A-structure in terms of spectral sequences of fibrations”, J. Math. Sci., 164:1 (2010), 95–118  mathnet  crossref  mathscinet
    5. S. V. Lapin, “D-differential E-algebras and spectral sequences of fibrations”, Sb. Math., 198:10 (2007), 1379–1406  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:1975
    Russian version PDF:261
    English version PDF:21
    References:106
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025